Publication detail

Positive solutions of retarded functional differential equations

DIBLÍK, J. SVOBODA, Z.

Original Title

Positive solutions of retarded functional differential equations

English Title

Positive solutions of retarded functional differential equations

Type

journal article - other

Language

en

Original Abstract

Positive solutions of retarded functional differential equations are considered

English abstract

Positive solutions of retarded functional differential equations are considered

Keywords

Positive solution, retarded functional differential equation

RIV year

2005

Released

30.11.2005

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

63(2005)

Number

11

State

GB

Pages from

813

Pages to

821

Pages count

9

Documents

BibTex


@article{BUT42537,
  author="Josef {Diblík} and Zdeněk {Svoboda}",
  title="Positive solutions of retarded functional differential equations",
  annote="Positive solutions of retarded functional differential equations are considered",
  chapter="42537",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="11",
  volume="63(2005)",
  year="2005",
  month="november",
  pages="813--821",
  type="journal article - other"
}